当前位置: 首页  >  师资队伍  >  按职称排序  >  教授  >  刘跟前

教授

教授介绍

刘跟前,北京理工大学教授、博士生导师.  1999年博士毕业于北京大学;1996年硕士毕业于南京大学;1982年本科毕业于西北师范大学. 1999--2001年在北京师范大学做博士后研究;2006-2007年应著名数学家L.Nirenberg院士的邀请在纽约大学国际著名的Courant研究所做访问研究. 曾获两项省部级科学技术进步奖; 主持两项国家自然科学基金面上项目. 在Advance in Mathematics, Journal of Differential Equations, Calculus of Variantions and PDE, Journal of London Mathematical Society等国际著名数学杂志发表论文数十篇. 主要从事偏微分方程及相关领域的研究, 解决了由法国著名数学家T.Aubin提出的有三十年历史的Aubin问题和有五十多年历史Steklov特征值中的一个挑战性问题. 在特征值问题上做出了一系列重要的工作.

近几年发表的主要Publications Genqian Liu (starting from 2002 ---present):
[1] Genqian Liu, The Weyl-type asymptotic formula for biharmonic Steklov eigenvalues on Riemannian manifolds,Advances in Mathematics, No.4, 228 (2011), 2162–2217.
[2] Genqian Liu, Symmetry theorems for the overdetermined eigenvalue problemsJ. Differential Equations, No.2, 233(2007),585-600.  
[3] Genqian Liu, Sharp higher-order Sobolev inequalities in the hyperbolic space HnCalculus of Variations and Partial Differential Equations, 47(2013), 567-588.
[4]  Genqian Liu, Some inequalities and asymptotic formulas for eigenvalues on Riemannian manifoldsJ. Math. Anal. Appl. No.1, 376(2011), 349-364.
[5] Genqian Liu, Rellich type identities for eigenvalue problems and application to the Pompeiu problem, J. Math. Anal.Appl. No.2, 330 (2007), 963-975.
[6] Genqian Liu, Symmetry results for overdetermined boundary value problems of nonlinear elliptic equations,Nonlinear Analysis, No,11, 72(2010), 3943-3952.
[7] Genqian Liu, Strongly continuous semigroups and stochastic representation, J. London Math. Soc. No.2, 65 (2002), 639-660.